# SDR SWIA201439960

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 31,599 hours, 25,557 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1100 FT, RECEIVED RT PITOT HEAT CAUTION MESSAGE.  RAN QRH - DID NOT FIX.  RETURNED TO FIELD.  RESET IAW FIM INTRODUCTION - MSG CLEARED.
